Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David. I am reviewing your question now and will be with you momentarily.
it does sound like you could have rosacea
what where the ingredients in the cream you used for post exercise for your skin?
if you still have an empty tube of it, you can look at the ingredients of what was in it.
do you see the "add file" or upload file link?
I think you have rosacea.
you may need stronger steroid creams or rosacea creams from your primary care doctor or dermatologist.
rosacea flushing are often triggered by those things.
they sell over brands of cooling gels post workout
you are welcome
Let me know if you have other questions.If done for now, please leave Positive Rating of 5 Stars so I can get credit for helping you today.We only get credit for helping after Positive Feedback. (You may have to scroll up or down see the ratings area)You can always reach me with "a question for Dr. David" in the medicine or oncology categories if you have other questions.Here is my website: http://www.justanswer.com/medical/expert-dr-david/Thanks for using JustAnswers.com